# SDR DALA2016012700658

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 4 FWD EDGE AT FWD SERVICE DOOR. NEW BEAM WAS DRILLED, TREATED, PAINTED AND INSTALLED IAW SRM 51-10-4, 51-10-3 PAR 14/21 AND 51-30-2 AND 51-30-5.
